# SDR DL72K990668

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Worn
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP/UPPER SKIN WBL 70 TO 106, WEAR DAMAGE FOUND TO NR 3 MIDFLAP UPPER SKIN DUE TO INTERFERENCE WITH FOREFLAP. WEAR AREA IS APPROX 37.5 SPAN-WISE X 7.5 CHORD-WISE.  INSTALLED INTERNAL TITANIUM DOUBLER FOR FLUSH REPAIR.
